# SDR DALA2017051503923

- Difficulty date: May 4, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 68,618 hours, 7,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Chafed
- Location: Bs 1035-1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1035 - 1287,  RBL 11 FLOOR SUPPORT FOUND CHAFED AROUND FLOOR PANEL ATTACHMENT HOLES.  REPAIRED IAW ER/A 552735-14 PRI,  REV 0.
